# SDR C2XA95IA098

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017056014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RT WING RIB 16, NR 2 UPPER FROM AFT SKIN SUPPORT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (Z)
